Tagged: , ,

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #50059

    ron_c
    Participant

    Hello,
    I am almost halfway through my session (13 of 36) and I need to consult somebody besides the doctor who was overseeing my TMS procedure.

    Everything was fine until they switched to bi-lateral treatment with the coil on my right side, and since that change, I feel like I am on speed with skyrocketing anxiety 24hrs a day, everyday since that switch. It is physical, and I cannot stop my body from shaking. After the 2nd bilateral treatment, I became too anxious to even drive myself in.

    I cannot speak to my doctor overseeing this(www.tmswashington.com) because he has not returned any phone calls that I have left since this physical change started. All he did was have a staff member call me to claim that this is 100% not tms related and is a pre-existing condition and to consult my normal psychiatrist. However, I was absolutely fine before the change.

    Since he is refusing to even return a call, I need to consult somebody to ask whether I should continue or stop cold turkey. I was under the impression that I need to “make new connections” in my brain and that I can’t just stop? Can anybody recommend anybody that I can ask in regard to this since my TMS practitioner is refusing to speak to me and is denying any connection with what I am experiencing and TMS?

    Thank you. I am on my 5th straight day of violently shaking, with racing thoughts and is far stronger than any medication or anxiety that I have experienced before. Thank you for any help of where to turn or who to ask.

    • This topic was modified 1 year ago by  ron_c. Reason: formatting
    • This topic was modified 1 year ago by  ron_c.
    #50062

    Marilyn
    Participant

    I’m so sorry for what you are experiencing. It sounds awful. My first question is to ask why they started treatment on the right side if everything was going well before that?

    I would make contact with your regular psychiatrist right away, indicating that this is almost an emergency situation. Being that it is the weekend, this may be difficult. An alternative is to go to the emergency room. Hopefully, your hospital has a Behavioral Health department that can step in.

    I don’t think it would hurt to immediately stop treatment on the right side since you’ve had so few sessions on that side, but I am no doctor. That’s just my opinion. I would, however, continue treatment on the left side.

    When things are better, I would consider reporting the doctor who is overseeing your sessions.

    Please post updates as you are able. Wishing the best for you…

    #50225

    jcl311
    Participant

    I feel your pain! I too had a doctor who refused to take my calls, and I ended up reporting him to the NY medical Board

    My advice would be to stop treatment with this man and find a new provider. There are other protocols and intensities they can try. In hindsight, I wish I would’ve stopped earlier.

    My new TMS doctor said yes, of course TMS can cause anxiety if the brain is being over-stimulated.

    • This reply was modified 6 months, 2 weeks ago by  TMS+You.
    #50341

    Curious090
    Participant

    Did the doctor use high frequencies (excitatory) or low frequencies (inhibitory) on your right side?

    How are you doing now?

    #50345

    jcl311
    Participant

    @curious090 – personally, I am feeling a million times better. Unfortunately, this is not due to TMS. I did four rounds of TMS over two years; it didn’t stick for me.

    #50347

    Curious090
    Participant

    @jcl311 I am happy for you. how? what did you do?

    #50351

    Curious090
    Participant

    ron_c Did your anxiety get better eventually?

Viewing 7 posts - 1 through 7 (of 7 total)

You must be logged in to reply to this topic.